Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A global approach to the Rankin-Selberg convolution for $ {\rm GL}(3,{\bf Z})$

Author: Solomon Friedberg
Journal: Trans. Amer. Math. Soc. 300 (1987), 159-174
MSC: Primary 11F70; Secondary 22E50
MathSciNet review: 871670
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the Rankin-Selberg convolution on $ \operatorname{GL} (3,{\mathbf{Z}})$ in the `classical' language of symmetric spaces and automorphic forms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11F70, 22E50

Retrieve articles in all journals with MSC: 11F70, 22E50

Additional Information

Keywords: Automorphic forms, Eisenstein series, Rankin-Selberg convolution, Hecke operators
Article copyright: © Copyright 1987 American Mathematical Society